# SDR COMA0260108

- Difficulty date: February 17, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 19,929 hours, 19,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5675 FLAPS FAILED DURING LANDING.RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
